Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 35, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Dec 8, 2014, 4:03 AM EST. It took effect at Dec 8, 2014, 7:00 AM EST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2014, 4:03 AM EST (09:03 UTC)
- In effect from
- Dec 8, 2014, 7:00 AM EST
- Expired
- Dec 11, 2014, 3:41 AM EST
- In force
- 69 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
177 WHUS72 KMFL 080903 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 403 AM EST MON DEC 8 2014 AMZ650-670-082115- /O.NEW.KMFL.SC.Y.0035.141208T1200Z-141210T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 403 AM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST TUESDAY. * WAVES: INCREASING TO 7 TO 9 FEET TODAY...THEN 10 TO 13 FEET BY TUESDAY. * WINDS: NORTH WINDS OF 20 KNOTS ARE EXPECTED TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-082115- /O.NEW.KMFL.SC.Y.0035.141209T0000Z-141210T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 403 AM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY. * WAVES: WAVES OF 7 TO 9 FEET. TUESDAY...WAVES IN THE GULF STREAM MAY APPROACH 12 FEET. * WINDS: NORTH WINDS OF 20 KNOTS EXPECTED TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KONARIK
8 follow-up statements
177 WHUS72 KMFL 081407 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 907 AM EST MON DEC 8 2014 AMZ650-670-082215- /O.EXT.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 907 AM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY. * WAVES: INCREASING TO 7 TO 9 FEET TODAY...THEN 10 TO 13 FEET BY TUESDAY. * WINDS: NORTH WINDS OF 20 KNOTS ARE EXPECTED TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-082215- /O.EXT.KMFL.SC.Y.0035.141209T0000Z-141211T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 907 AM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST WEDNESDAY. * WAVES: WAVES OF 7 TO 9 FEET. TUESDAY...WAVES IN THE GULF STREAM MAY APPROACH 12 FEET. * WINDS: NORTH WINDS OF 20 KNOTS EXPECTED TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
550 WHUS72 KMFL 082230 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 530 PM EST MON DEC 8 2014 AMZ650-670-091200- /O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 530 PM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * WAVES: 7 TO 9 FEET TONIGHT...THEN 10 TO 12 FEET BY TUESDAY. * WINDS: NORTH WINDS OF 20 TO 25 KNOTS ARE EXPECTED TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-091200- /O.CON.KMFL.SC.Y.0035.141209T0000Z-141211T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 530 PM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * WAVES: WAVES OF 7 TO 8 FEET TONIGHT. TUESDAY...7 TO 10 FEET WITH WAVES IN THE GULF STREAM POSSIBLY APPROACHING 12 FEET. * WINDS: NORTH WINDS OF 20 TO 25 KNOTS EXPECTED TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
541 WHUS72 KMFL 090917 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 417 AM EST TUE DEC 9 2014 AMZ650-670-092000- /O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 417 AM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * WAVES: 10 TO 12 FEET. * WINDS: NORTHWEST 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-092000- /O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 417 AM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * WAVES: 7 TO 10 FEET. * WINDS: NORTHWEST NEAR 20 KNOTS DECREASING TO AROUND 15 KNOTS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
941 WHUS72 KMFL 091701 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1201 PM EST TUE DEC 9 2014 GMZ676-100115- /O.EXB.KMFL.SC.Y.0035.000000T0000Z-141210T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1201 PM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WAVES: 7 TO 10 FEET. * WINDS AND WAVES: NORTHWEST NEAR 20 KNOTS DECREASING TO AROUND 15 KNOTS WEDNESDAY. SEAS AROUND 7 FEET THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-100115- /O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 1201 PM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * WAVES: 10 TO 12 FEET. * WINDS: NORTHWEST 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-100115- /O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1201 PM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * WAVES: 7 TO 10 FEET. * WINDS: NORTHWEST NEAR 20 KNOTS DECREASING TO AROUND 15 KNOTS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
045 WHUS72 KMFL 092127 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 427 PM EST TUE DEC 9 2014 GMZ676-101200- /O.CON.KMFL.SC.Y.0035.000000T0000Z-141210T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 427 PM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. * WINDS AND WAVES: NORTHWEST 20 TO 25 KNOTS DECREASING TO AROUND 15 KNOTS WEDNESDAY. SEAS OF 7 TO 10 FEET TONIGHT. SEAS WILL BEGIN TO SUBSIDE TOMORROW TO 2 TO 4 FEET BY THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-101200- /O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 427 PM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * WAVES: 9 TO 12 FEET. * WINDS: NORTHWEST 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-101200- /O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 427 PM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * WAVES: 7 TO 10 FEET. * WINDS: NORTHWEST 20 TO 25 KNOTS DECREASING TO AROUND 15 KNOTS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
608 WHUS72 KMFL 100817 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 317 AM EST WED DEC 10 2014 AMZ651-671-102000- /O.EXT.KMFL.SC.Y.0035.000000T0000Z-141211T0600Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 317 AM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST THURSDAY. * WAVES: 7 TO 10 FEET SUBSIDING TO LESS THAN 7 FEET TONIGHT. * WINDS: NORTHWEST 15 TO 20 KNOTS SUBSIDING TO AROUND 10 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-102000- /O.EXT.KMFL.SC.Y.0035.000000T0000Z-141211T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 317 AM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST THURSDAY. * WAVES: 9 TO 12 FEET TODAY THEN 7 TO 9 FEET TONIGHT. * WINDS: NORTHWEST NEAR 20 KNOTS THIS MORNING DECREASING TO AROUND 10 KNOTS BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-101500- /O.CON.KMFL.SC.Y.0035.000000T0000Z-141210T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 317 AM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS AND SEAS UP TO 7 FEET BEFORE SUBSIDING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
088 WHUS72 KMFL 102101 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 401 PM EST WED DEC 10 2014 AMZ651-671-110515- /O.EXT.KMFL.SC.Y.0035.000000T0000Z-141211T1200Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 401 PM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST THURSDAY. * WAVES: 7 TO 10 FEET SUBSIDING TO LESS THAN 7 FEET TONIGHT. * WINDS: NORTHWEST AROUND 15 KNOTS THIS EVENING SUBSIDING TO AROUND 10 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-110515- /O.CON.KMFL.SC.Y.0035.000000T0000Z-141211T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 401 PM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. * WAVES: 6 TO 8 FEET SUBSIDING TO LESS THAN 7 FEET TONIGHT. * WINDS: NORTHWEST NEAR 15 KNOTS THIS EVENING DECREASING TO AROUND 10 KNOTS BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
522 WHUS72 KMFL 110841 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 341 AM EST THU DEC 11 2014 AMZ650-651-670-671-110945- /O.CAN.KMFL.SC.Y.0035.000000T0000Z-141211T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 341 AM EST THU DEC 11 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE SUBSIDED BELOW ADVISORY LEVELS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 1:09 AM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Dec 8, 1:09 AM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 109 AM EST MON DEC 8 2014 .AVIATION... STILL MONITORING A SHIELD OF LOW CIGS PUSHING SOUTH ACROSS THE CENTRAL FLORIDA PENINSULA PER THE LATEST MICRON SATELLITE IMAGERY. THE TIMING AND EXACT EXTENT OF THE SOUTHERN PROPAGATION OF THIS SHIELD REMAINS IN QUESTION. LATEST HRRR AND SREF CIG HEIGHT PROBABILITIES KEEP THE MAJORITY OF THE LOW CIGS ACROSS THE INTERIOR WITH THE PERIPHERY OF WHICH EXTENDING TO BOTH THE ATLANTIC AND GULF COASTS...POSSIBLY AFFECTING THE TAF SITES. KEPT ANY MVFR/IFR CIGS OUT OF TAFS FOR NOW DUE TO UNCERTAINTY BUT WILL CONTINUE TO MONITOR AND AMEND AS NECESSARY. OTHERWISE...LIGHT NORTH-NORTHWESTERLY FLOW WILL PREVAIL AT THE EAST COAST SITES THROUGH THE MORNING WITH NORTHEASTERLY FLOW AT KAPF. && .PREV DISCUSSION... /ISSUED 819 PM EST SUN DEC 7 2014/ UPDATE... A COLD FRONT WAS LOCATED OVER THE FLORIDA STRAITS THIS EVENING WILL CONTINUE TO MOVE SOUTHWARD TONIGHT AS HIGH PRESSURE CONTINUES TO BUILD INTO THE SOUTHEASTERN UNITED STATES FROM THE WEST. THIS WILL KEEP THE WIND FLOW OVER SOUTH FLORIDA IN A NORTHERLY DIRECTION TONIGHT OVER SOUTH FLORIDA ALONG WITH MOSTLY DRY WEATHER. THE ONLY EXCEPTION IS FOR A FEW SHOWERS COULD WORK INTO THE METRO AREAS OF PALM BEACH COUNTY FROM THE ATLANTIC WATERS OVERNIGHT. THEREFORE...A SLIGHT CHANCE OF SHOWERS WILL REMAIN IN THE FORECAST FOR METRO AREAS OF PALM BEACH COUNTY TONIGHT WITH REST OF SOUTH FLORIDA REMAINING DRY. REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES ARE PLANNED. UPDATED...54/BNB PREV DISCUSSION... /ISSUED 250 PM EST SUN DEC 7 2014/ DISCUSSION... THE PUBLIC HAS REPORTED SMOKE IN NORTHERN BROWARD COUNTY FROM THE SUGAR CANE BURNS ACROSS SOUTHERN PALM BEACH COUNTY. STRATUS CONTINUES ACROSS THE NORTHERN PORTION OF SOUTH FLORIDA EARLY THIS AFTERNOON AS A WEAK FRONT MOVES SOUTHWARD TOWARDS LAKE OKEECHOBEE. CLOUD COVER WAS BEGINNING TO ERODE...AND GUIDANCE INDICATES THAT THE CLOUD COVER WILL BREAK UP BY MID/LATE AFTERNOON AS THE FRONT PUSHES SOUTHWARD. OUTSIDE OF THE CLOUD COVER...THE FRONT WILL HAVE LITTLE IMPACT ON SOUTH FLORIDA. THE CLOUD COVER ACROSS NORTHERN FLORIDA WILL LIKELY KEEP TEMPS IN THE LOW 70S THIS AFTERNOON...WITH TEMPS IN THE UPPER 70S AND LOW 80S SOUTH. MONDAY AND TUESDAY...THE GFS AND ECMWF ARE IN GOOD AGREEMENT WITH A SOUTHERN STREAM SHORTWAVE MOVING ACROSS THE NORTHERN GULF COAST AND PUSHING THROUGH THE FLORIDA PENINSULA MONDAY INTO TUESDAY MORNING. LIFT AHEAD OF THIS TROUGH ALONG WITH SUFFICIENT LOW LEVEL MOISTURE IN THE NORTHERLY FLOW MAY ALLOW A FEW SHOWERS TO DEVELOP AND MOVE ACROSS PALM BEACH COUNTY AND THE LAKE REGION LATE TONIGHT THROUGH MONDAY NIGHT. THE NORTHERN STREAM TROUGH ACROSS THE UPPER GREAT LAKES MONDAY MORNING WILL DIVE SOUTHEASTWARD...WITH RAPID CYCLOGENESIS OCCURRING OFF THE NORTH CAROLINA COASTLINE. HIGH PRESSURE WILL SURGE FROM CANADA INTO THE SOUTHERN PLAINS AND SOUTHEAST...WITH SIGNIFICANT COOLING AND DRYING ACROSS SOUTH FLORIDA ON TUESDAY. A SIGNIFICANT NORTHEASTERLY SWELL IS FORECAST TO PUSH INTO SOUTH FLORIDA BEGINNING MONDAY AFTERNOON...WITH A LARGE SWELL OF 5 TO 8 FEET PUSHING INTO THE ATLANTIC WATERS MONDAY NIGHT AND TUESDAY. A HIGH SURF ADVISORY MAY BE REQUIRED FOR PALM BEACH COUNTY ON TUESDAY. MINOR BEACH EROSION IS ALSO POSSIBLE. SOUTH FLORIDA WILL BE MAINLY INFLUENCED BY EXPANSIVE CANADIAN SURFACE RIDGE...WHOSE CENTER WILL REMAIN ANCHORED OVER THE MISSISSIPPI VALLEY THROUGH THE LONG TERM PERIOD. AFOREMENTIONED SHORTWAVE TROUGH WILL DEEPEN AND CLOSE OFF OVER NEW ENGLAND...AND ALSO BECOME NEARLY STATIONARY DURING THIS TIME. FOR SOUTH FLORIDA...THESE FEATURES WILL TRANSLATE TO PERSISTENT NNW FLOW...WITH MODERATE CAA...LIKELY THROUGH THE END OF THE WORK- WEEK. DEEP-LAYER DRY AIR WILL ENTRENCH OVER THE REGION. DESPITE AMPLE SUN...TEMPERATURES WILL BE BELOW NORMAL. HIGHS WILL BE MAINLY IN THE LOW 70S...ALTHOUGH WEDNESDAY MAXIMA EXPECTED TO ONLY BE IN 60S. MINIMA OVER THE INTERIOR WED-FRI NIGHT WILL BE IN 40S...WITH 50S EXPECTED AT THE COASTS. MARINE... NORTHERLY WINDS WILL INCREASE THIS AFTERNOON AND EVENING ACROSS THE REGIONAL WATERS AS A WEAK COLD FRONT MOVES THROUGH THE REGION. A SIGNIFICANT NORTHEASTERLY SWELL WILL PUSH INTO THE ATLANTIC WATERS BEGINNING MONDAY AFTERNOON...WITH SWELL HEIGHTS INCREASE TO 5 TO 8 FEET MONDAY NIGHT INTO TUESDAY. WAVE HEIGHTS ARE FORECAST TO INCREASE TO 8 TO 12 FEET OVER THE GULF STREAM MONDAY NIGHT AND TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 60 72 52 / 20 20 10 0 FORT LAUDERDALE 77 62 74 54 / 10 10 10 0 MIAMI 77 62 74 54 / 10 10 10 0 NAPLES 73 58 71 51 / 10 10 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 8, 3:41 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 341 AM EST MON DEC 8 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 082045- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 341 AM EST MON DEC 8 2014 ...MODERATE RISK FOR RIP CURRENTS ATLANTIC BEACHES... ...ROUGH SEAS ACROSS THE GULF STREAM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS AT THE ATLANTIC BEACHES. WAVES: SEAS OF 7 TO 8 FEET WILL BE POSSIBLE ACROSS THE GULF STREAM LATER TODAY BEFORE INCREASING TO NEAR 10 FEET LATER TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ROUGH SEAS WILL CONTINUE ACROSS THE ATLANTIC WATERS THROUGH THE MIDWEEK PERIOD BEFORE DECREASING ON THURSDAY. LOW TEMPERATURES WILL ALSO FALL INTO THE LOW TO MID 40S OVER PORTIONS OF THE INTERIOR WEDNESDAY THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 7:02 AM EST | Special Weather Statement | MFL | Broward, Collier, Glades, Hendry, Palm Beach | 58 min |
| Dec 8, 8:31 AM EST | Special Weather Statement | MFL | Broward, Collier, Glades, Hendry, Palm Beach | 29 min |
| Dec 8, 9:15 AM EST | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 4 days |
| Dec 8, 2:32 PM EST | High Surf Advisory | MFL | Palm Beach | 52 hr |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.